# SDR A6WA200840524

- Difficulty date: June 12, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF CREW ESCAPE HATCH FAIL CORROSION FOUND ON OUTER HANDLE SHAFT.  OUTER HANDLE REPLACED.  (A)
